# SDR ASAA2021022734348

- Difficulty date: February 27, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A850115
- Condition: Corroded
- Location: Bs 887-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERV. DOOR CORROSION ON MOP SILL  GROUNDED - YES. REMOVED 7 INSTALLED MOP SILL IAW 737-700 SRM 51-40-02-0G-0 W=1 O=.080 R=.068 L=1 D=.012
